# SDR SWIA202265390

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 36,948 hours, 36,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL IN CABIN   (FLIGHT 5682 - FILED CLOSED)    UPON FURTHER INSPECTION, FUEL LEAK FOUND INSIDE THE APU BOX AT THE FUEL SHUTOFF SOLENOID VALVE FITTING GOING INTO FUEL CONTROL. REMOVED AND REPLACED THE PACKING ON THE FUEL SHUTOFF SOLENOID VALVE AT THE FUEL CONTROL FITTING. REF CRJ 200 AMM 49-31-05.  PLEASE REFERENCE AML 889110
